# SDR 2006FA0000750

- Difficulty date: June 4, 2006
- Submitted: August 9, 2006
- Operation: General aviation
- Aircraft: N9394D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1150
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 98820152
- Part serial: 795
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAINT GEAR ACTUATOR HOUSING CRACKED THROUGH THE BOLT HOLES OF CASTING , CAUSING  RACK TO DISENGAGE FROM PIVOT GEAR.
